# SDR SWAA2023060254369

- Difficulty date: May 31, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 53,430 hours, 29,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN 18FED EMERGENCY LIGHT IS INOP.<[01] RE-LAMPED OVERHEAD BIN EMERGENCY LIGHT. IN REF TO AMM 33-51-03.
